Skip to main content

Advil Cold & Sinus Liqui Gels

For over 20 years, people have trusted Advil Cold & Sinus for powerful, non-drowsy relief of their tough cold and sinus symptoms.

Many people attribute sinus pressure to an increase in mucus which blocks their airways. While it is true that increased mucus is a symptom of the common cold, it is not always what makes you feel so stuffed up. Sinus congestion can also be associated with the swelling of the tissues in the nose known as inflammation. The result is a shrinking of your airways.

Advil Cold & Sinus combines the relief of a strong decongestant to open your airways with the power of Advil  to relieve the pain commonly associated with sinus pressure.

Advil Cold & Sinus Liqui Gels
  • Uses

    Temporarily relieves these symptoms associated with the common cold or flu:

    • headache
    • fever
    • sinus pressure
    • nasal congestion
    • minor body aches & pains
  • Dosage

    12 years of age and older:

    • 1 caplet/liquid-gel every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet/liquid-gel, 2 may be used.
    • Do not use more than 6 caplets/liquid-gels in 24 hours unless directed by a doctor.

    Under 12 years of age:

    • Do not take
  • Ingredients

    Active ingredient:

    • Solubilized ibuprofen equal to 200mg ibuprofen (NSAID)* (present as the free acid and potassium salt)
    • Pseudoephedrine HCI 30 mg
    • *Nonsteroidal anti-inflammatory drug

    Inactive Ingredients:

    • D&C yellow no. 10, FD&C red no. 40, fractionated coconut oil, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol

    Use as directed. Read complete warnings and information.

    View full product labeling

  • Potential Health Effects

    This product is indicated for adults and children ages 12 and older. Ask a doctor before giving to children under the age of 12. Do not take more than 6 capsules in 24 hours unless instructed to do so by a doctor. This product contains acetaminophen, which may cause severe liver damage if you take it with other drugs that contain acetaminophen, with 3 or more alcoholic drinks, or if you exceed maximum daily dosage. This product also contains ibuprofen, which may cause allergic reaction, especially in those allergic to aspirin. 

    See product label for full product information and warnings.

Symptoms & Tips

Compare Advil Products

Advil Tablet

Count 300

Form Tablets

Key feature Easy to swallow

Ingredient Ibuprofen

Easy to swallow

Fast-acting

Duration Up to 6h

Dosage 1 tablet every 4 - 6 hours. If symptoms persist, 2 may be used. Do not exceed 6 tablets in 24h unless directed by a doctor. Under 12 y/o: Ask a doctor.

Advil Liqui-Gels Mini

Count 200

Form Capsules

Key feature Small and easy to swallow

Ingredient Liquid Ibuprofen

Easy to swallow

Fast-acting

Duration Up to 6h

Dosage 1 capsule every 4 - 6 hours. If symptoms persist, 2 may be used. Do not exceed 6 capsules in 24h unless directed by a doctor. Under 12 y/o: Ask a doctor.

Advil Easy Open Arthritis Cap

Count 200

Form Tablets

Key feature Easy open cap

Ingredient Ibuprofen

Fast-acting

Duration Up to 6h

Dosage 1 tablet every 4 - 6 hours. If symptoms persist, 2 may be used. Do not exceed 6 tablets in 24h unless directed by a doctor. Under 12 y/o: Ask a doctor.

Advil Dual Action

Count 144

Form Caplets

Key feature Long-lasting

Ingredient Ibuprofen / Acetaminophen

Fast-acting

Duration Up to 8h

Dosage 2 caplets every 8 hours. Do not exceed 6 caplets in 24h unless directed by a doctor. Under 12 y/o: Ask a doctor.

Advil PM Liqui-Gels

Count 80

Form Capsules

Key feature Fast-acting

Ingredient Sulobilized Ibuprofen / Diphenhydramine

Easy to swallow

Fast-acting

Duration Up to 6h

Dosage Take 2 capsules at bedtime. Do not take more than 2 capsules in 24h.

Relief Finder

Not sure which Advil is right for you?

Advil treats a large variety of symptoms, so select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

How old is the child?